# SDR AALA201709159025

- Difficulty date: August 23, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D553713800200
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON RUDDER HINGE ARM NR 4 BEARING ON VERTICAL STABILIZER.  REPLACED HINGE ARM IAW AMM 55-36-41.
